Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 45, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Dec 4, 2010, 2:35 AM EST for Broward County, Collier County, Florida. It took effect at Dec 4, 2010, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 4, 2010, 2:35 AM EST (07:35 UTC)
- In effect from
- Dec 4, 2010, 12:00 PM EST
- Expired
- Dec 4, 2010, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Collier County, FL
The radar
The Miami radar (KAMX), 76 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 7.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1651 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
374 WWUS82 KMFL 040735 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 235 AM EST SAT DEC 4 2010 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR COLLIER, HENDRY, GLADES, INTERIOR PALM BEACH, AND INTERIOR BROWARD COUNTIES FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS... FLZ068-072-168-172-040845- /O.CAN.KMFL.FW.A.0034.101204T1700Z-101204T2300Z/ METRO PALM BEACH-METRO BROWARD-COASTAL PALM BEACH-COASTAL BROWARD- 235 AM EST SAT DEC 4 2010 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE FIRE WEATHER WATCH. RELATIVE HUMIDITIES ACROSS THE EASTERN PORTION OF PALM BEACH COUNTY AND EASTERN BROWARD COUNTY WILL LIKELY ONLY BRIEFLY FALL BELOW 35 PERCENT THIS AFTERNOON, PERHAPS FOR TWO CONSECUTIVE HOURS. $$ FLZ063-066-067-069>071-042300- /O.UPG.KMFL.FW.A.0034.101204T1700Z-101204T2300Z/ /O.NEW.KMFL.FW.W.0045.101204T1700Z-101204T2300Z/ GLADES-HENDRY-INLAND PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD- 235 AM EST SAT DEC 4 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT DURING THIS AFTERNOON ACROSS INTERIOR PORTIONS OF SOUTH FLORIDA FROM THE LAKE OKEECHOBEE REGION TO THE GULF COAST...AND ALSO ACROSS THE WESTERN PORTIONS OF PALM BEACH AND BROWARD COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ BETTWY
1 follow-up statement
353 WWUS82 KMFL 042319 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 619 PM EST SAT DEC 4 2010 ...THE RED FLAG WARNING IS NO LONGER IN EFFECT ... FLZ063-066-067-069>071-050030- /O.EXP.KMFL.FW.W.0045.000000T0000Z-101204T2300Z/ GLADES-HENDRY-INLAND PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD- 619 PM EST SAT DEC 4 2010 THE RED FLAG WARNING IS NO LONGER IN EFFECT AS THE RELATIVE HUMIDITY CONTINUES TO RISE ABOVE 35 PERCENT ACROSS THE AREA. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Dec 4, 12:32 AM EST, 2 hours 3 minutes earlier.
Area forecast discussion, Dec 4, 12:32 AM EST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1232 AM EST SAT DEC 4 2010
.AVIATION...
VFR ALL TERMINALS THRU PD. SFC WNDS E COAST NW < 10 KTS BCMG
SW-W AFT 20Z. AT KAPF...SFC WNDS NNE < 10 KTS BCMG W-NW AFT
15Z.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 72 53 75 46 / 0 0 10 -
FORT LAUDERDALE 75 55 77 52 / 0 0 10 -
MIAMI 74 56 77 52 / 0 0 10 -
NAPLES 69 53 73 50 / 0 0 10 -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM NOON EST TODAY THROUGH THIS AFTERNOON
FOR COASTAL BROWARD-COASTAL COLLIER-COASTAL PALM BEACH-
GLADES-HENDRY-INLAND BROWARD-INLAND COLLIER-INLAND PALM
BEACH-METRO BROWARD-METRO PALM BEACH.
AM...NONE.
GM...NONE.
&&
DISCUSSION/MARINE...14/MJB
AVIATION/RADAR/FIRE...15/JRHazardous weather outlook, Dec 3, 5:52 PM EST, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA - COR NATIONAL WEATHER SERVICE MIAMI FL 0552 PM EST FRI DEC 3 2010 FLZ063-066>075-168-172>174-040930- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 0552 PM EST FRI DEC 3 2010 ...COOL TEMPERATURES TO CONTINUE INTO NEXT WEEK... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT TEMPERATURES: CLEAR SKIES WILL ALLOW GOOD RADIATIONAL COOLING IN THE INTERIOR OF SOUTH FLORIDA AND LOW TEMPERATURES WILL RANGE FROM THE MID 30S TO THE LOWER 40S ACROSS THE WESTERN AND NORTHERN INTERIOR OF THE REGION LATE TONIGHT. THE LOWEST TEMPERATURES WILL BE NORTH AND WEST OF LAKE OKEECHOBEE WHERE SOME PATCHY FROST WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A PERSISTENT NORTHERLY WIND FLOW AND THE PASSAGE OF A COUPLE OF WEAK COLD FRONTS ON SUNDAY AND AGAIN ON MONDAY WILL KEEP LOW TEMPERATURES WELL BELOW NORMAL ACROSS SOUTH FLORIDA. LOW TEMPERATURES IN THE MID 30S WILL BE POSSIBLE NORTH AND WEST OF LAKE OKEECHOBEE SATURDAY MORNING. ON TUESDAY AND WEDNESDAY MORNINGS, THE NORTH AND CENTRAL INTERIOR AREAS OF SOUTH FLORIDA MAY SEE THE MID TO UPPER 30S WITH THE 40S ELSEWHERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.